# SDR DALA2019092105476

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 53,614 hours, 24,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING 14D BROKE OFF SEAT, RESECURED LIGHT ASSY AT 14D.
